Alcalde, Jose and Marco-Gil, María del Carmen and Silva, José A. (2010): Merging and Going Bankrupt: A Neutral Solution.
Download (337Kb) | Preview
As it is known, there is no rule satisfying Additivity in the complete domain of bankruptcy problems. This paper proposes a notion of partial Additivity in this context, to be called m-additivity. We find that m-additivity, together with two quite compelling axioms, anonymity and continuity, identify the Minimal Overlap rule, introduced by Neill (1982).
|Item Type:||MPRA Paper|
|Original Title:||Merging and Going Bankrupt: A Neutral Solution|
|Keywords:||Bankruptcy Problems; Additivity; Minimal Overlap Rule|
|Subjects:||D - Microeconomics > D6 - Welfare Economics > D63 - Equity, Justice, Inequality, and Other Normative Criteria and Measurement
D - Microeconomics > D7 - Analysis of Collective Decision-Making > D71 - Social Choice; Clubs; Committees; Associations
C - Mathematical and Quantitative Methods > C7 - Game Theory and Bargaining Theory > C71 - Cooperative Games
|Depositing User:||Jose Alcalde|
|Date Deposited:||24. Jan 2011 14:31|
|Last Modified:||13. Feb 2013 14:07|
Alcalde, José, Maria del Carmen Marco and José A. Silva (2008): "The minimal overlap rule revisited," Social Choice and Welfare 31, 109-128.
Aumann, Robert J. and Michael Bahir Maschler (1985): "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory 36, 195-213.
Bergantiños, Gustavo and Luciano Méndez-Naya (2001): "Additivity in bankruptcy problems and in allocation problems," Spanish Economic Review 3, 223-229.
Chun, Youngsub and William Thomson (2005): "Convergence under replication of rules to adjudicate conflicting claims," Games and Economic Behavior 50, 129-142.
Moretti, Stefano and Fioravante Patrone (2008): "Transversality of the Shapley value," TOP 16, 1-41.
O'Neill, Barry (1982): "A problem of rights arbitration from the Talmud," Mathematical Social Sciences 2, 345-371.
Shapley, Lloyd S. (1953): "A value for n-person games," in: Kuhn, H., Tucker, A. (Eds.), Contributions to the Theory of Games, Vol. II. Princeton University Press, Princeton, NJ. volume 28 of Annals of Mathematics Studies, pp. 307-317.
Thomson, William (2003): "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences 45, 249-297.